# SDR YENA2023111001369

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,939 hours, 1,693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) ENG 1 FIRE LOOP B FAULT. CLEARED AFTER 30 SECS ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).  REMOVED AND REPLACED ENG 1 FIRE DETECTOR HARNESS LOOP B IAW AMM 26-12-62. OPS CHECK GOOD. MX-4 UPDATED PLACARD REMOVED.
